# SDR 96ZZZX3465

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NY
- Make and model: Bolkms BK117A3
- Aircraft serial: 7110
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 11715856
- Condition: Worn
- Location: M/R
- Part time: 330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 8 EACH NEW UNITS, CORRECTED PROBLEM.
